Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply US-PHARMACIES UGL OZ
Raptor Labs UGFREAK OxygenPharm
napsgeargenezapharmateuticals domestic-supplyUS-PHARMACIES UGL OZUGFREAKRaptor LabsOxygenPharm

metal taste after using Milk Thissel

Clayman14

New member
metal taste after using Milk Thissel + Dianabol

Last Monday I started my Dianabol cycle at 10mg / day. This week I am at 20 mg / day. Next week was to be 30mg / day and then back down again. I was doing fine until I added Milk Thissel, within 3 hours I start having a chemical taste on my tong, and some of the side affects that are listed on the bottle, nausea, general sick feeling and a slight headache. The bottle says nothing about a chemical the taste that I’m getting. The dose was 1 cap @ 175 mg. I’ve not used Milk Thissel before so I don’t know what to expect when using it.

Questions:
Has anyone had this happen? Is this to be expected with Dianabol? Am I just having liver detoxifying event outside of the Dianabol? And is it okay to keep taking the Milk Thissel while I’m on, or should I wait until the end of the cycle?

I can supply more details if needed.

Thanks for your comments
 
Last edited:
Top Bottom